# SDR FDEA2018092102640

- Difficulty date: September 20, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 74,384 hours, 20,987 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Part serial: MX316131
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 3,070 hours, 2,193 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT HYD ENG PUMP EICAS DURING FLIGHT AUTO EVENT RECORDED IN FLIGHT SHOWING RIGHT SYSTEM HYDRAULIC PRESSURE AT 1070 PSI, WHILE LEFT SYSTEM WAS AT 2980 PSI, AND CENTER SYSTEM AT 3120 PSI. CRANKED NR 2 ENGINE AT THE GATE AS PER JET RUN-UP HANDBOOK, AND PRESSURE ROSE RAPIDLY TO 2990 PSI. MORE TROUBLESHOOTING REQUIRED COMPLIED WITH MTSI 29-11/4337: T/S PER FIM 29-11 FT 826, REPLACED RT ED PUMP AND RT EDP PRESS SWITCH, OPS AND PRESSURE OK.
